IS it normal to swallow some afrin when it runs down your throat?

Answers (1)

8 Dec 2010

It is fine to swallow the little bit of Afrin solution which may run to the back of your throat.

Votes: +0
johnbegayjr 5 Apr 2012

I try to gargle with water several times at the back of my throat everytime I do and spit it out.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can the acyclovir tablets be crushed and mixed with water if the pills are too big to swallow?

I tried twice to swallow the big tablets with water, but they got caught in my throat. I have been crushing them in order to take the prescribed ...

2 answers 6 Feb 2012

Does vesicare cause problems in swallowing?

I had taken my medicine, Vesicare, before I went to bed and I started having trouble swallowing my spit. I could swallow water without any problem, ...

1 answer 22 Mar 2013

Why report burning in nose after using afrin? What could that be a symptom of?

I have been addicted to Afrin for years. Over the last few months I do experience severe burning in my nose when I use it. I am also using flonase. ...

1 answer 10 Jul 2013

My stomach and throat feel very heavy?

I keep burping even if I take a sip if water and after I swallow something my throat feels heavy

1 answer 29 May 2014